Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the cause for thick clear discharge while suffering from Lupus?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
hello, I had a hysterctomy 4 years ago, but kept my ovaries. I also have Lupus (SLE). Recently i have been experiencing a watery slightly thick clear discharge that I feel is vaginal, but could possibly be urinary. I have occasional discomfort on lower right side. What could this be? Very embarrassing and uncomfortable.
Posted Wed, 22 Jan 2014 in Women's Health
Answered by Dr. Shruti Rijhwani 35 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam , Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that firstly it would be necessary to determine whether the discharge is vaginal or urinary and that is going to require physical examination . It is not uncommon to have a discharge from vagina even after hysterectomy but worry should be done when it is bloody . A USG abdomen and transvaginal ultrasound is highly recommended . A presence of fistula needs to be excluded also . I think you should see a gynecologist to get all these done because this situation requires examination and cannot be diagnosed without that . Treatment will be according to the diagnosis . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor